# SDR AWXA0000092

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A25313002
- Condition: Failed
- Location: Brake
- Part time: 3,080 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, ECAM BRAKES, AUTO BRAKE FAULT, DEFERED.  INSPECTED AND CLEANED OIL FROM C/P ON BRAKE SELECTOR VALVE.  REPLACED BRAKE SELECTOR VALVE 23GG, OPS CK GOOD.
